Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models

Manthe U, Seideman T, Miller WH (1994)
JOURNAL OF CHEMICAL PHYSICS 101(6): 4759-4768.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Manthe U, Seideman T, Miller WH. Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models. JOURNAL OF CHEMICAL PHYSICS. 1994;101(6):4759-4768.
Manthe, U., Seideman, T., & Miller, W. H. (1994). Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models. JOURNAL OF CHEMICAL PHYSICS, 101(6), 4759-4768.
Manthe, U., Seideman, T., and Miller, W. H. (1994). Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models. JOURNAL OF CHEMICAL PHYSICS 101, 4759-4768.
Manthe, U., Seideman, T., & Miller, W.H., 1994. Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models. JOURNAL OF CHEMICAL PHYSICS, 101(6), p 4759-4768.
U. Manthe, T. Seideman, and W.H. Miller, “Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models”, JOURNAL OF CHEMICAL PHYSICS, vol. 101, 1994, pp. 4759-4768.
Manthe, U., Seideman, T., Miller, W.H.: Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models. JOURNAL OF CHEMICAL PHYSICS. 101, 4759-4768 (1994).
Manthe, Uwe, Seideman, T., and Miller, W. H. “Quantum mechanical calculations of the rate constant for the HO+H2-> H2O+H reaction: full-dimensional results and comparision to reduced dimensionality models”. JOURNAL OF CHEMICAL PHYSICS 101.6 (1994): 4759-4768.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar